Alert archive / California / Gale Warnings in 2009
Gale Warning 4, NWS San Diego, CA
NWS San Diego, CA issued this gale warning at Dec 7, 2009, 2:19 AM PST. It took effect at Dec 7, 2009, 9:00 AM PST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2009, 2:19 AM PST (10:19 UTC)
- In effect from
- Dec 7, 2009, 9:00 AM PST
- Expired
- Dec 7, 2009, 10:00 PM PST
- In force
- 13 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
776 WHUS76 KSGX 071019 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 219 AM PST MON DEC 7 2009 ...GALE WARNING FOR THE INNER AND OUTER WATERS FROM 9 AM PST MONDAY THROUGH 6 AM PST TUESDAY... .A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE THIS AFTERNOON. IT WILL BRING SOUTHERLY GALE FORCE WINDS AHEAD OF THE FRONT AND WESTERLY GALE FORCE WINDS AFTER THE FRONT. HEAVY RAIN AND A FEW THUNDERSTORMS WILL ACCOMPANY THE FRONT. SEAS WILL INCREASE AND BECOME QUITE HAZARDOUS THIS MORNING THROUGH TUESDAY MORNING. PZZ750-775-071830- /O.UPG.KSGX.GL.A.0002.091207T1700Z-091208T1400Z/ /O.NEW.KSGX.GL.W.0004.091207T1700Z-091208T1400Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 219 AM PST MON DEC 7 2009 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM PST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. STRONG WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT WILL DEVELOP THIS MORNING AND CONTINUE INTO TUESDAY MORNING. SEAS WILL INCREASE TO 10 FT BY THIS EVENING AND CONTINUE THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SMALL
3 follow-up statements
026 WHUS76 KSGX 071715 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 915 AM PST MON DEC 7 2009 ...GALE WARNING FOR THE INNER AND OUTER WATERS THROUGH 6 AM PST TUESDAY... .A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE THIS AFTERNOON. IT WILL BRING SOUTHERLY GALE FORCE WINDS AHEAD OF THE FRONT AND WESTERLY GALE FORCE WINDS AFTER THE FRONT. HEAVY RAIN AND A FEW THUNDERSTORMS WILL ACCOMPANY THE FRONT. SEAS WILL INCREASE AND BECOME QUITE HAZARDOUS THIS MORNING THROUGH TUESDAY MORNING. PZZ750-775-072200- /O.CON.KSGX.GL.W.0004.000000T0000Z-091208T1400Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 915 AM PST MON DEC 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. STRONG WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT WILL DEVELOP THIS MORNING AND CONTINUE INTO TUESDAY MORNING. SEAS WILL INCREASE TO 10 FT BY THIS EVENING AND CONTINUE THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HORTON
653 WHUS76 KSGX 072134 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 134 PM PST MON DEC 7 2009 ...GALE WARNING FOR THE INNER AND OUTER WATERS UNTIL 10 PM THIS THIS EVENING... .A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE THIS AFTERNOON. IT WILL BRING SOUTHERLY GALE FORCE WINDS AHEAD OF THE FRONT AND WESTERLY GALE FORCE WINDS AFTER THE FRONT. HEAVY RAIN AND A FEW THUNDERSTORMS WILL ACCOMPANY THE FRONT. SEAS WILL INCREASE AND BECOME QUITE HAZARDOUS THIS AFTERNOON AND EVENING. PZZ750-775-080600- /O.EXT.KSGX.GL.W.0004.000000T0000Z-091208T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 134 PM PST MON DEC 7 2009 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. STRONG WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SEAS WILL INCREASE TO 10 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HORTON
407 WHUS76 KSGX 080432 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 832 PM PST MON DEC 7 2009 ...GALE WARNING FOR THE INNER AND OUTER WATERS UNTIL 10 PM TONIGHT... ...SMALL CRAFT ADVISORY FOR THE INNER AND OUTER WATERS FROM 10 PM TONIGHT UNTIL 7 AM PST TUESDAY .STRONG GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE UNTIL 10 PM. WINDS WILL DECREASE TO BECOME SMALL CRAFT ADVISORY CONDITIONS UNTIL 7 AM TUESDAY MORNING. SEAS AT AROUND 10 FT WILL DECREASE OVERNIGHT. PZZ750-775-081245- /O.CON.KSGX.GL.W.0004.000000T0000Z-091208T0600Z/ /O.NEW.KSGX.SC.Y.0014.091208T0600Z-091208T1500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 832 PM PST MON DEC 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST. THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM TONIGHT UNTIL 7 AM PST TUESDAY. STRONG WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT THIS EVENING WILL BECOME WINDS 15 TO 25 KT WITH GUSTS TO 30 KT AFTER 10 PM... DECREASING THROUGH THE NIGHT. SEAS WILL BE AROUND 10 FT THIS EVENING AND DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WHITLOW
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Dec 6, 9:36 PM PST, 4 hours 43 minutes earlier.
Area forecast discussion, Dec 6, 9:36 PM PST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE SAN DIEGO CA 936 PM PST SUN DEC 6 2009 .SYNOPSIS... A STRENGTHENING WINTER STORM FROM THE NORTH WILL MOVE THROUGH SOUTHERN CALIFORNIA MONDAY AND MONDAY NIGHT. AREAS OF RAIN AND SNOW WILL INCREASE THROUGH THE DAY WITH PEAK INTENSITIES DEVELOPING AHEAD AND ALONG A COLD FRONT LATE IN THE AFTERNOON AND EVENING. HEAVY SNOW AND NEAR BLIZZARD CONDITIONS ARE LIKELY IN THE SAN BERNARDINO MOUNTAINS ABOVE 6000 FEET...AND IN THE SAN JACINTO MOUNTAINS ABOVE 7000 FEET. WINDS WILL BE VERY STRONG WITH THIS STORM...ESPECIALLY WITH THE PASSAGE OF THE COLD FRONT LATE IN THE DAY. THE STORM WILL EXIT TUESDAY...BUT A MOIST FLOW OFF THE PACIFIC WILL BRING A CHANCE FOR MORE RAIN THURSDAY AND FRIDAY. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. A FEW LIGHT SHOWERS HAVE BEEN DEVELOPING AND MOVING OVER THE REGION FROM THE WEST. THE 00Z MIRAMAR SOUNDING SHOWED A DEEP 6500 FT MOIST LAYER BUT STILL DRY ABOVE. THE WATER VAPOR LOOP AT 02Z SHOWED ENERGY DIGGING W AROUND THE COLD UPPER LOW OVER OREGON AND GOOD SINKING FARTHER W NEAR 140N. FARTHER SOUTH...HIGH-LEVEL MOISTURE WAS EVIDENT PUSHING E OFF THE PACIFIC BETWEEN 30N AND 40N OVER SOCAL. WINDS WERE ALREADY PICKING UP IN THE MOUNTAINS AND DESERTS WITH SPEEDS OF 15 TO 30 MPH AND GUSTS AROUND 35 MPH. ALL INDICATIONS POINT TO OUR FIRST MAJOR WINTER STORM OF THE SEASON TO ARRIVE TOMORROW BRINGING RAIN...SNOW...AND LOTS OF WIND. LATEST SATELLITE IMAGERY AND MODEL DATA SUPPORT THE CURRENT FORECAST. NUMEROUS WATCHES AND WARNINGS ARE IN EFFECT...INCLUDING A FLASH FLOOD WATCH FOR POSSIBLE DEBRIS FLOWS IN AND BELOW THE BURN AREAS. THE 00Z NAM AND GFS CONTINUE TO RATCHET UP PRECIP AMOUNTS FOR SOUTHERN PORTIONS OF THE CWA INDICATING SOME INFLUENCE FROM THE REMNANT PACIFIC SYSTEM THAT ENTRAINED SUBTROPICAL MOISTURE LAST WEEK. SATELLITE RAINFALL ESTIMATES WELL OFF THE COAST SUGGEST MODERATE RAIN IS FALLING AND WILL MOVE ONSHORE BY DAYBREAK. AS THE PACIFIC SYSTEM MOVES THROUGH...THE IMPRESSIVE SYSTEM OVER OREGON WILL DIG DOWN THE COAST WITH A STRONG COLD FRONT SLATED TO PASS THROUGH THE CWA BETWEEN 22Z ANS 02Z. AS THE STORMS INTERACT... SURFACE LOW PRESSURE WILL STRENGTHEN PRODUCING STRONG WINDS AND CONVERGENCE OVER THE AREA. THE STRONG LOW-LEVEL WINDS WILL PRODUCE UPSLOPE FLOW AND ENHANCE RAIN AND SNOWFALL ON THE COASTAL SLOPES. THE 00Z RUNS OF THE NAM AND GFS INDICATE MODERATE RAIN IS POSSIBLE MUCH OF THE DAY TOMORROW... CAPPED OFF BY HEAVIER RAIN AS A STRONG COLD FRONT SWEEPS RAPIDLY THROUGH THE AREA BY EVENING. THIS TYPE OF INCREASE IN RAINFALL INTENSITY AFTER MANY HOURS OF MODERATE RAIN HAS A HISTORY OF PRODUCING DEBRIS FLOWS IN AND BELOW BURNED AREAS. STRONG WINDS WITH GUSTS OVER 50 MPH ARE A GOOD BET WITH THIS TYPE OF PATTERN...EVEN OVER COASTAL AREAS. EVEN A FEW GUSTS OVER 60 MPH WILL NOT BE OUT OF THE QUESTION BEFORE ALL IS SAID AND DONE. THIS COULD CAUSE THE MOST DAMAGE OVER COASTAL AND NEAR COASTAL VALLEY AREAS WHERE STRONG WINDS ARE INFREQUENT. DEAD AND DYING PALM FRONDS AND WEAKENED TREE LIMBS ARE LIKELY TO FALL VICTIM AND CREATE A HAZARD TO PEDESTRIANS AND MOTORISTS BY MID DAY. SNOWFALL IN THE MTNS WILL BE DEPENDENT ON THE SNOW LEVEL...WHICH SHOULD START OUT AT 4.5K-5K FT MON MORNING...THEN RISE TO SOMEWHERE BETWEEN 6K-7K FEET IN THE AFTERNOON BEFORE CRASHING TO 2-3K FT MON NIGHT. WHERE THE PRECIP REMAINS MOSTLY SNOW...MAINLY SAN BERNARDINO MTNS ABOVE 6000-6500 FEET...TWO FEET LOOKS LIKE A GOOD BET...PERHAPS EVEN MORE. WHATEVER SNOW FALLS IN THE SAN DIEGO COUNTY MTNS WILL QUICKLY BE COMPACTED BY THE CHANGEOVER TO RAIN...WHICH WILL HAPPEN EARLY DUE TO MORE WARM ADVECTION THERE..SO AMOUNTS SHOULD NOT BE ALL THAT GREAT THERE. RIVERSIDE COUNTY LOOKS TO BE SOMEWHERE IN BETWEEN. PRECIPITATION WILL QUICKLY DIMINISH AFTER THE FRONT MOVES THROUGH IN THE EVENING...EXCEPT AT HIGHER ELEVATIONS WHERE STRONG WEST WINDS WILL CONTINUE UPSLOPE PRECIPITATION. MON NIGHT IS WHEN THE SAN DIEGO COUNTY MOUNTAINS COULD SEE SEVERAL INCHES OF SNOW. SOME LIGHT PRECIPITATION COULD LINGER IN THE SAN DIEGO MOUNTAINS THROUGH TUE MORNING BEFORE COMPLETELY DRYING OUT. OTHERWISE PARTLY CLOUDY AND CONTINUED BREEZY AND COOL. ANOTHER WARMER SYSTEM FROM THE CENTRAL PACIFIC IS EXPECTED BY THU INTO FRI WITH LIGHT TO MODERATE RAIN POSSIBLE. && .AVIATION... 070330Z...DEEP MOISTURE TO OVER 7000 FEET WILL CONTINUE TONIGHT. LAYERS OF BROKEN TO OVERCAST STRATOCU WITH BASES RANGING BETWEEN 3500 AND 6000 FEET WILL LOWER OVERNIGHT WITH BASES BETWEEN 1500 AND 3000 FEET EXPECTED BY MONDAY MORNING IN SHOWERS. LOCALLY LOWER BASES AND LOCAL VISIBILITIES 3 TO 5 MILES CAN BE EXPECTED ON MONDAY IN HEAVIER RAIN...MAINLY DURING THE LATE MORNING AND AFTERNOON. MOUNTAINS WILL BE MOSTLY OBSCURED IN CLOUDS AND PRECIPITATION THROUGH MONDAY. STRONG SOUTH TO SOUTHWEST WINDS ARE FORECAST MONDAY MORNING INTO THE EVENING...AS HIGH AS 40 TO 50 KNOTS AT KSAN. EXPECT COLD FRONT PASSAGE BETWEEN 23Z AND 02Z WHEN WINDS WILL SHIFT TO WESTERLY. && .MARINE... A STRONG COLD FRONT WILL MOVE INTO THE AREA MONDAY. IT WILL BE VERY WINDY MONDAY AND SEAS WILL BE HAZARDOUS. THERE WILL BE A GALE WARNING FOR THE INNER AND OUTER WATERS FROM MONDAY MORNING THROUGH TUESDAY MORNING. A RAPID RISE IN WESTERLY SWELL WILL ACCOMPANY THE FRONT MONDAY AFTERNOON AND EVENING...THEN DECREASE EARLY TUESDAY. A HIGH RIP CURRENT RISK WILL DEVELOP MONDAY AFTERNOON AS SWELL AND SURF RISE RAPIDLY. && .SGX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING...SEE LAXWSWSGX. HIGH WIND WATCH...SEE LAXNPWSGX. GALE WATCH...SEE LAXMWWSGX. FLASH FLOOD WATCH...SEE LAXFFASGX. && PUBLIC...JAD AVIATION/MARINE...MM
Hazardous weather outlook, Dec 6, 7:20 PM PST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 720 PM PST SUN DEC 6 2009 CAZ042-043-048-050-055>058-060>062-PZZ750-775-071215- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 720 PM PST SUN DEC 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA AND PZ. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN CALIFORNIA MONDAY AND MONDAY NIGHT...BRINGING... * RAIN...HEAVY AT TIMES...WITH POSSIBLE FLASH FLOODING AND DEBRIS FLOWS IN AND BELOW BURN AREAS...AND LOCAL URBAN AND SMALL STREAM FLOODING. * A LOT OF MOUNTAIN SNOW ABOVE 6000 FEET...WITH A WINTER STORM WARNING IN EFFECT FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * STRONG SOUTH TO WEST WINDS...WITH GUSTS OF 60 MPH POSSIBLE. STRONGEST WINDS WILL BE WITH THE PASSAGE OF THE COLD FRONT MONDAY EVENING. * HAZARDOUS BOATING CONDITIONS FOR POSSIBLE GALE FORCE WINDS AND STEEP SEAS IN THE INNER AND OUTER WATERS FROM MID MORNING MONDAY THROUGH LATE MONDAY NIGHT... * ABOVE NORMAL SURF AT THE BEACHES LATE MONDAY THROUGH TUESDAY WITH SOME SETS WELL OVER 6 FEET. A WARMER STORM COULD BRING MODERATE AMOUNTS OF RAIN ON THURSDAY OR THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA TONIGHT BUT MAY BE NEEDED ON MONDAY. JAD/MAXWELL
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 7:09 PM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 25 hr |
| Dec 7, 2:54 AM PST | High Wind Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 27 hr |
| Dec 7, 7:45 AM PST | High Surf Advisory | SGX | San Diego | 11 hr |
| Dec 7, 7:57 AM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.